# SDR AWXA0001945

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKS AT STA 178 LBL 5.7.  REMOVED FASTENERS PER SRM 51-40-2 AT REPAIR AREA.  REPAIRED CRACKS PER SRM 53-10-08 FIG 209.  NDT CHECKED CRACKS CONTAINMENT.  FABRICATED REPAIR PARTS PER SRM 53-10-08 FIG 209 SH-3.  PROTECTIVE TREATMENT FOR REPAIR PARTS PER SRM 51-20-01 FR PRIMED REPAIR PARTS PER SOPM 20-41-02.  INSTALLED REPAIR PARTS PER SRM 53-10-08 FIG 209.  PAINTED AREA WHITE PER SRM 51-21-99.
